# SDR CA111114010

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 32,557 hours
- Engine: Ge CFM567B24
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Condition: Unserviceable
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) REF SDR 20111107007, OCCURRENCE DATE NOV 5 2011.  REJECTED TAKEOFF DUE TO LT NR 2 WINDOW OVERHEAT.  INVESTIGATION FOUND WINDOW HEAT CONTROLLER COOLING HOLES WERE FOUND PLUGGED WITH DUST.  CONTROLLER WAS CLEANED, TESTED & SWAPPED FROM POSITION NR 1 TO POSITION NR 2 FOR TROUBLESHOOTING.  FLIGHT 2506 CREW DIVERTED DUE TO A RT NR 2 WINDOW OVERHEAT WHICH WAS ACCOMPANIED BY A BURNING SMELL.  THE NR 2 WINDOW HEAT CONTROLLER, RT NR 2 WINDOW DUE TO SIGNS OF ARCING ALONG THE BUS BAR & CURLY CORD WAS REPLACED.  PRIOR TO SWAPPING THE CONTROLLERS FOR TROUBLESHOOTING THERE WERE NO WINDOW OVERHEAT REPORT FOR THE RT SIDE.
